# SDR SWIA201438875

- Difficulty date: July 21, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 28,850 hours, 17,217 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP PANEL 684AB CHAFED.  R & R FLAP PANEL IAW SRM.
